MAUDE Adverse Event Report: CAREFUSION, INC PLEURX PERITONEAL CATHETER MINI KIT; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX PERITONEAL CATHETER MINI KIT; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-9050
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
Dr.(b)(6) from (b)(6) hospital has informed that the catheter did not track and was found faulty.The defect was with the catheter since it was blocked and was found faulty for the passage of fluid.The catheter was for the chest.There was no impact to the patient.
 
Additional Manufacturer Narrative
Pr (b)(4) follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001392190 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text : see manufacture narration.
 
Event or Problem Description
Dr.(b)(6) from hospital has informed that the catheter did not track and was found faulty.The defect was with the catheter since it was blocked and was found faulty for the passage of fluid.The catheter was for the chest.There was no impact to the patient.

Brand Name
PLEURX PERITONEAL CATHETER MINI KIT
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key14876469
Report Number1625685-2022-00071
Device Sequence Number5690123
Product Code DWM
UDI-Device Identifier50885403075962
UDI-Public(01)50885403075962
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K160437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-9050
Device Lot Number0001392190
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer07/28/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown